# SDR FDEA201509032782

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 884 hours, 32,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FACTORY SPLICE, BS 660, BETWEEN STRINGERS 28 - 29R.  REPAIRED IAW EA F-5330-TO319956 P1.
